# SDR FDEA201209073251

- Difficulty date: September 7, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B114700000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 151TF HAS TWO AREAS DAMAGED UPPER AND LOWER SKIN PLYS WITH CRUSHED CORE.  THE LARGEST AREA IS 8" BY 3".  FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
